# SDR 98FDEA00339

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: A, E

## Discrepancy

ON T/O, NR 3 ENG FAILED, SLIGHT SHUDDER ACCOMMP BY LOSS OF EPR AND N1, HIGH EGT AND LOSS OF OIL QTY, SHUTDOWN PER 727 A/C FLT MANUAL.  REMOVED AND REPLACED NR 3 ENG PER W/C 70T0001.
